# SDR CA131003005

- Difficulty date: October 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 14,509 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 87804124007
- Condition: Separated
- Location: Lt Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING THE CLIMB, THE CREW HAD A LT ENGINE EMERGENCY FIRE WARNING AFTER ROTATION.  THEY FOLLOWED EMERGENCY PROCEDURES AND AFTER SECURING THE ENGINE AND FIRING THE FIRST BOTTLE,  THE FIRE WARNING WAS EXTINGUISHED.  THEY DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.   MAINTENANCE UPON INSPECTION OF THE ACFT FOUND THE NR 1 ENGINE EXHAUST NOZZLE HAD DETATCHED FROM THE BACK OF THE ENGINE THAT ALLOWED HOT ENGINE EXHAUST TO ENTER THE NACELLE CAUSING THE FIRE INDICATION. THE ACFT IS CURRENTLY UNDERGOING FURTHER INSECTIONS PRIOR TO RECTIFICATION AND RETURN TO SERVICE.
